# SDR DHL99801100

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Unit
- Condition: Dented
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEFT T/R EXTERNAL SURFACE FOUND SEVERAL SCRATCHES AND DENTS AROUND NR 2 ENGINE.  FABRICATED AND INSTALLED DOUBLER PER SRM 71-2-8, 4  DIA.
